

ARD SGOIL A'PHLUIC/PLOCKTON HIGH SCHOOL NEWSLETTER—Week ending Friday 20th May

Dear Parents/Carers.

We now have just one more week of SQA exams and when the senior students return to school on Monday 30th May, all year groups move up and start their new timetable.

We have had a super week with our incoming S1 pupils in school this week. The pupils have followed a full timetable and have quickly become familiar with a High School day. We have thoroughly enjoyed being able to offer our usual full week's transition and are confident that the experience will be very beneficial to the pupils when they come into the school in August, feeling confident about the school's expectations and excited to be moving on in their learning and consolidating some new friendships.

I would like to thank the P7 parents who were able to attend last night's Parents' Meeting at which lots of information about the school and the pupil experience was shared by myself, Mr Johnston (Depute Rector), Ms Treanor (Principal Teacher Support for Learning), Mrs Gess and Mrs Coghill (Principal Teachers of Pupil Support). It really felt so nice and normal to be able to hold a face to face meeting and was a good reminder of the value of personal engagement.

I hope you enjoy this week's Newsletter and I wish you all a relaxing weekend.

Le durachdan, Susan Galloway



Artwork by Rianna Muir, S6

NEW TIMETABLE

The new timetable starts on 30th May and all pupils move up a year group. Could I repeat my request for your support in ensuring that pupils are in full school uniform: black trousers/skirt, white shirt and school tie, black jumper/school hoodie. I know this can be a struggle but it does help young people to be in a purposeful, productive 'school ready' frame of mind. Thank you



Artwork by Lola McLaughlin, S6

Friday timings—reminder

Last week I shared with you the information abut the slight change to our Friday timings and this is just

Reg	8.50-8.55	5 mins
Period 1	8.55-9.40	45 mins
Period 2	9.40-10.25	45 mins
Period 3	10.25-11.10	45 mins
Extended break	11.10-11.40	30 mins
Period 4	11.40-12.25	45 mins
Period 5	12.25- 1.05	45 mins

a reminder that this will take effect from Monday 30th May—the start of the new timetable.

We retain 5 teaching periods and there will be a wider range of food available in the Dining Room at the extended break (I would remind you that we also run a Breakfast Club).

We believe this is a tighter structure which will have a positive impact on pupils' learning and attainment.



Photogragh by Zoe Robins
S5 Higher Photography student



DIGITAL SAFETY

All S1, S2 and S3 pupils will attend a presentation on Digital Safety with PC Gav McDevitt next Tuesday.

PC McDevitt, based at Kyle Police Station is very experienced in delivering presentations on this subject and his focus will be on personal safety online as well as the legal aspect.

We will also be having a discussion with him about the most effective way to share information on this important subject with parents as a number of parents have raised this as an area of concern, particularly after the periods of isolation over the past two years when many parents are concerned about the increase in screen time and the welfare and wellbeing of their children.

AEROSOLS are banned in school.



We have a number of young people with asthma and other respiratory conditions which can be exacerbated if aerosol fumes are inhaled. Could we ask you please to ensure that your son/daughter only brings roll-on products into school.